# SDR ASAA2020121433702

- Difficulty date: December 14, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,498 hours, 8,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED ON MASTER CAUTION RESET.  GROUNDED-YES.  ACCOMPLISHED B737-900 FIM 21-62 TASK 801.  RIGHT PACK TCV FAULT PRESENT ON BIT & PREV FLT.  FAULT CLEARED ON VERIFY.
